$b$-Hurwitz numbers from Whittaker vectors for $\mathcal{W}$-algebras
Procesi's Conjecture on the Formanek-Weingarten Function is False
C. R. Math. Acad. Sci. Paris, 360, 1169-1172, 2022.
LLT Cumulants and Graph Coloring
Electron. J. Combin., 29(4), Paper 4.5, 2022.
Enumeration of non-oriented maps via integrability
Algebr. Comb., 5, no. 6, pp. 1363-1390, 2022.
$b$-monotone Hurwitz numbers: Virasoro constraints, BKP hierarchy, and $O(N)$-BGW integral
Int. Math. Res. Not. IMRN, 14, 12172-12230, 2023.
Reflection length with two parameters in the asymptotic representation theory of type B/C and applications
J. Funct. Anal., 284 (5), 109797, 2023.
A positive combinatorial formula for symplectic Kostka-Foulkes polynomials I: Rows
J. Algebra, 560, 1253-1296, 2020.
Gaussian fluctuations of Jack-deformed random Young diagrams
Probab. Theory Related Fields, 174 (1–2), 133–176, 2019.
Top degree part in $b$-conjecture for unicellular bipartite maps
Electron. J. Combin., 24 (3), Paper 3.24, 2017.
Cumulants of Jack symmetric functions and the $b$-conjecture
Trans. Amer. Math. Soc., 369 (12), 9015–9039, 2017.
A bijection for rooted maps on general surfaces
J. Combin. Theory Ser. A, 145, 252–307, 2017.
Gaussian fluctuations of Young diagrams and structure constants of Jack characters
Duke Math. J., 165 (7), 1193-1282, 2016.
Jack polynomials and orientability generating series of maps
Sém. Lothar. Combin., B70j, 50 pp. (electronic), 2014.
Asymptotics of characters of symmetric groups: structure of Kerov character polynomials
J. Combin. Theory Ser. A, 119 (6), 1174-1193, 2012.